# SDR QXEA2015051400232

- Difficulty date: May 3, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 DAMAGE. REMOVED SEAT TRACK IAW SRM 51-41-00-00-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-41-00-00-01.  LOCATED DRILLED AND DEBURRED NEW SEAT TRACK IAW SRM 51-40-07-02-01.
